# SDR SWAA2016061752962

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT EXTERIOR EMERGENCY LIGHT LAMP INOPERATIVE.  R & R LAMP IAW AMM.
